# SDR VNAA2017080211102

- Difficulty date: August 2, 2017
- Submitted: August 6, 2017
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 16,172 hours, 11,779 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A NOSE WHEEL STEERING AMBER MESSAGE. DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS TOWED TO THE GATE. MAINTENANCE TAXI CHECKED THE AIRCRAFT GOOD. COULD NOT DUPLICATE THE ISSUE AGAIN.
